# SDR DXTA200601539

- Difficulty date: August 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 8,978 hours, 7,301 cycles
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE SHUTDOWN AGAIN WHILE BRINGING THROTTLE TO IDLE ON THE POST START SPEED-BRAKE CHECK.  FOUND RIGGING OUT OF SPEC AT FUEL CONTROL.  RERIGGED AT FUEL CONTROL AND PREFORMED OPS CHECKS.  ALL CHECK GOOD.  BEFORE ADJUSTMENT FLOW DIVIDER WAS PAST IDLE DETENT TOWARDS CUT OFF WHEN THROTTLE WAS AT IDLE, (ABOUT 1/8 ") IDLES CHECK GOOD POWER CHECKS GOOD.  SLAM DECEL CHECKS GOOD.  ALL WORK IAW 560 MM 76-11-00.
